# SDR ARWA20050704

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,671 hours, 29,780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FIRE WARNING ON CLIMB-OUT, MROL SECURED ENGINE IN ACCORDANCE WITH ARROW PROCEDURES "NOTED HIGH OIL TEMPERATURE AFTER SHUTDOWN, OIL PRESSURE 20 PSI IN-CRUISE, 10 PSI ON APPROACH.  INSPECTED NR 4 ENGINE; FOUND NR 4 FIRE LOOP CHAFING AGAINST ENGINE COWLING.  PROVIDED CLEARANCE, REPOSITIONED FIRE LOOP IN ACCORDANCE WITH M/M 26-2-1 AND M/M 72-00.  PERFORMED ENGINE RUN-UP WITH CREW, NO LEAKS OR DEFECTS NOTED IN ACCORDANCE WITH M/M 71-00.  ALL INDICATIONS NORMAL.
